-
11
-
-
33646069600
-
-
C.S. Liu and S.-T. Yau eds., International Press, hep-th/9307012.
-
A.H. Chamseddine, J. Frohlich, Some elements of Cannes' non-commutative geometry, and space-time geometry, in: Chen Ning Yang, a great physicist of the twentieth century, C.S. Liu and S.-T. Yau eds., International Press, 1995, [hep-th/9307012].
-
(1995)
Some Elements of Cannes' Non-commutative Geometry, and Space-time Geometry, Chen Ning Yang, a Great Physicist of the Twentieth Century
-
-
Chamseddine, A.H.1
Frohlich, J.2
-
12
-
-
0004246984
-
-
Les Houches Lecture Notes [hep-th/9706132]
-
J. Fröhlich, O. Grandjean, A. Recknagel, Supersymmetric quantum theory, non-commutative geometry, and gravitation, Les Houches Lecture Notes 1995 [hep-th/9706132].
-
(1995)
Supersymmetric Quantum Theory, Non-commutative Geometry, and Gravitation
-
-
Fröhlich, J.1
Grandjean, O.2
Recknagel, A.3
-
15
-
-
1542563761
-
-
G.G. Callan, J.A. Harvey, A. Strominger, World sheet approach to heterotic instantons and solitons, Nucl. Phys. B 359 (1991) 611;
-
(1991)
World Sheet Approach to Heterotic Instantons and Solitons, Nucl. Phys. B
, vol.359
, pp. 611
-
-
Callan, G.G.1
Harvey, J.A.2
Strominger, A.3
-
17
-
-
0002599710
-
-
hep-th/9706057
-
S. Forste, D. Ghoshal, S. Panda, An orientifold of the solitonic fivebrane, Phys. Lett. B 411 (1997) 46 [hep-th/9706057];
-
(1997)
An Orientifold of the Solitonic Fivebrane, Phys. Lett. B
, vol.411
, pp. 46
-
-
Forste, S.1
Ghoshal, D.2
Panda, S.3
-
26
-
-
0032033952
-
-
A.Yu. Alekseev, A. Malkin, E. Meinrenken, Lie group valued moment maps, J. Diff. Geom. 48 (1998) 445.
-
(1998)
Lie Group Valued Moment Maps, J. Diff. Geom.
, vol.48
, pp. 445
-
-
Alekseev, A.Y.1
Malkin, A.2
Meinrenken, E.3
-
28
-
-
0042592794
-
-
hep-th/9603097
-
G. Pradisi, A. Sagnotti, Y.S. Stanev, Completeness conditions for boundary operators in 2d conformal field theory, Phys. Lett. B 381 (1996) 97 [hep-th/9603097].
-
(1996)
Completeness Conditions for Boundary Operators in 2d Conformal Field Theory, Phys. Lett. B
, vol.381
, pp. 97
-
-
Pradisi, G.1
Sagnotti, A.2
Stanev, Y.S.3
-
32
-
-
33646067394
-
-
L. Alvarez-Gaumé, C. Gomez, G. Sierra, Quantum group interpretation of some conformal field theories, Phys. Lett. B 220 (1989) 142.
-
(1989)
Quantum Group Interpretation of some Conformal Field Theories, Phys. Lett. B
, vol.220
, pp. 142
-
-
Alvarez-Gaumé, L.1
Gomez, C.2
Sierra, G.3
-
35
-
-
0006872661
-
-
Proceedings Alushta 1989, Research reports in physics, Springer Verlag
-
V.G. Drinfel'd, Quasi-Hopf algebras and Knizhnik-Zamolodchikov equations, in: Problems of modern quantum field theory, Proceedings Alushta 1989, Research reports in physics, Springer Verlag, 1989;
-
(1989)
Quasi-Hopf Algebras and Knizhnik-Zamolodchikov Equations, In: Problems of Modern Quantum Field Theory
-
-
Drinfel'D, V.G.1
-
43
-
-
0012335790
-
Quantum Categories, and Quantum Field Theory
-
Quantum Groups, Springer Verlag
-
J. Fröhlich, T. Kerler, Quantum Groups, Quantum Categories, and Quantum Field Theory, Lecture Notes in Mathematics Vol. 1542, Springer Verlag, 1993
-
(1993)
Lecture Notes in Mathematics
, vol.1542
-
-
Fröhlich, J.1
Kerler, T.2
-
50
-
-
0008985739
-
-
hep-th/9610066.
-
A.Yu. Alekseev, A. Recknagel, V. Schomerus, Generalization of the Knizhnik-Zamolodchikov equations, Lett. Math. Phys. 41 (1997) 169 [hep-th/9610066].
-
(1997)
Generalization of the Knizhnik-Zamolodchikov Equations, Lett. Math. Phys.
, vol.41
, pp. 169
-
-
Alekseev, A.Y.1
Recknagel, A.2
Schomerus, V.3
-
52
-
-
0041524804
-
-
hep-th/9711162.
-
A. Connes, M.R. Douglas, A. Schwarz, Noncommutative geometry and matrix theory: compactification on tori, J. High Energy Phys. 02 (1998) 003 [hep-th/9711162].
-
(1998)
Noncommutative Geometry and Matrix Theory: Compactification on Tori, J. High Energy Phys.
, vol.2
, pp. 003
-
-
Connes, A.1
Douglas, M.R.2
Schwarz, A.3
-
56
-
-
0040240370
-
-
hep-th/9505175
-
H. Grosse, C. Klimcik, P. Prešnajder, Towards finite quantum field theory in noncommutative geometry, Int. J. Theor. Phys. 35 (1996) 231 [hep-th/9505175];
-
(1996)
Towards Finite Quantum Field Theory in Noncommutative Geometry, Int. J. Theor. Phys.
, vol.35
, pp. 231
-
-
Grosse, H.1
Klimcik, C.2
Prešnajder, P.3
-
62
-
-
0039902474
-
-
hep-th/9403066.
-
A.Yu. Alekseev, H. Grosse, V. Schomerus, Combinatorial quantization of the hamiltonian Chern-Simons theory I, Comm. Math. Phys. 172 (1995) 317 [hep-th/9403066].
-
(1995)
Combinatorial Quantization of the Hamiltonian Chern-Simons Theory I, Comm. Math. Phys.
, vol.172
, pp. 317
-
-
Alekseev, A.Y.1
Grosse, H.2
Schomerus, V.3
|